Strange symptoms

Discussion in 'Am I Pregnant?' started by sleigh13, Jul 10, 2013.

  1. sleigh13

    sleigh13 New Member

    Joined:
    Jul 10, 2013
    Messages:
    1
    Likes Received:
    0
    Hi there ladies,

    Here's the situation:

    Myself & my partner are not currently TTC.
    Last week i had to take a 5 tablet antibiotic prescription, i was of course told to be more cautious as is always the case with antibiotics. I have been on Cerazette mini pill for over 3 years now, and other birth control pills before that, and as a result of this mini pill, i don't have periods any more.

    Myself & my partner had sex twice last week during the time i was on the antibiotics. The past couple of days i have had some strange symptoms. e.g. i am a smoker and have completely gone off cigarettes, even the smell of someone else smoking makes me feel sick now, i have had a somewhat bloated stomach for about 2/3 days now, my nipples are so sore to the touch, more so than they have ever been before and i have had a few nauseous moments this week at work.

    I am aware the only way to know if i am pregnant is to take a test, but i think it's too soon to pick up on one yet anyway, so just wanted people's opinions/advice really!

    Thanks :)
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice